RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Moshchevitin, Nikolai Germanovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34
Presentations: 26

Number of views:
This page:3811
Abstract pages:8031
Full texts:2867
References:976
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,

http://www.mathnet.ru/eng/person8953
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/290213

Publications in Math-Net.Ru
2018
1. Lenny Fukshansky, Nikolay Moshchevitin, “On an effective variation of Kronecker's approximation theorem avoiding algebraic sets”, Proc. Amer. Math. Soc., 146 (2018),  4151–4163  mathnet  isi
2014
2. N. G. Moshchevitin, “Khinchine's theorem on Tchebyshev's systems”, Istor.-Mat. Issled., Ser. 2, 15(50) (2014),  55–64  mathnet
2012
3. N. G. Moshchevitin, “On certain Littlewood-like and Schmidt-like problems in inhomogeneous Diophantine approximations”, Dal'nevost. Mat. Zh., 12:2 (2012),  237–254  mathnet
2011
4. Nikolay Moshchevitin, “Badly approximable vectors in affine subspaces: Jarník-type result”, Chebyshevskii Sb., 12:2 (2011),  77–84  mathnet  mathscinet
5. N. G. Moshchevitin, “A note on badly approximable affine forms and winning sets”, Mosc. Math. J., 11:1 (2011),  129–137  mathnet  mathscinet  isi
2010
6. A. A. Dushistova, N. G. Moshchevitin, “On the derivative of the Minkowski question mark function $?(x)$”, Fundam. Prikl. Mat., 16:6 (2010),  33–44  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 463–471  scopus
7. N. G. Moshchevitin, “Density modulo 1 of lacunary and sublacunary sequences: application of Peres–Schlag's construction”, Fundam. Prikl. Mat., 16:5 (2010),  117–138  mathnet  mathscinet  elib; J. Math. Sci., 180:5 (2012), 610–625  scopus
8. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Uspekhi Mat. Nauk, 65:3(393) (2010),  43–126  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 433–511  isi  elib  scopus
2007
9. N. G. Moshchevitin, A. M. Raigorodskii, “Colorings of the Space $\mathbb R^n$ with Several Forbidden Distances”, Mat. Zametki, 81:5 (2007),  733–743  mathnet  mathscinet  zmath  elib; Math. Notes, 81:5 (2007), 656–664  isi  elib  scopus
10. N. G. Moshchevitin, I. D. Shkredov, “On the Multiplicative Properties Modulo $m$ of Numbers with Missing Digits”, Mat. Zametki, 81:3 (2007),  385–404  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 338–355  isi  scopus
11. N. G. Moshchevitin, “Sets of the form $\mathscr A+\mathscr B$ and finite continued fractions”, Mat. Sb., 198:4 (2007),  95–116  mathnet  mathscinet  zmath  elib; Sb. Math., 198:4 (2007), 537–557  isi  scopus
2006
12. R. K. Akhunzhanov, N. G. Moshchevitin, “Vectors of Given Diophantine Type”, Mat. Zametki, 80:3 (2006),  328–338  mathnet  mathscinet  zmath; Math. Notes, 80:3 (2006), 318–328  isi  scopus
2005
13. N. G. Moshchevitin, “Sublacunary Sequences and Winning Sets”, Mat. Zametki, 78:4 (2005),  634–637  mathnet  mathscinet  zmath  elib; Math. Notes, 78:4 (2005), 592–596  isi  scopus
14. R. K. Akhunzhanov, N. G. Moshchevitin, “Density Modulo 1 of Sublacunary Sequences”, Mat. Zametki, 77:6 (2005),  803–813  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 741–750  isi  scopus
2003
15. N. G. Moshchevitin, I. D. Shkredov, “On the Pyatetskii-Shapiro Criterion of Normality”, Mat. Zametki, 73:4 (2003),  577–589  mathnet  mathscinet  zmath  elib; Math. Notes, 73:4 (2003), 539–550  isi  scopus
16. E. V. Kolomeikina, N. G. Moshchevitin, “Nonrecurrence in Mean of Sums along the Kronecker Sequence”, Mat. Zametki, 73:1 (2003),  140–143  mathnet  mathscinet  zmath; Math. Notes, 73:1 (2003), 132–135  isi
2002
17. N. G. Moshchevitin, “On the intersection of Cantor $\tau$-sets”, Uspekhi Mat. Nauk, 57:1(343) (2002),  159–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:1 (2002), 155–156  isi  scopus
18. N. G. Moshchevitin, “To the Blichfeldt–Mullender–Spohn Theorem on Simultaneous Approximation”, Tr. Mat. Inst. Steklova, 239 (2002),  268–274  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 253–259
2000
19. N. G. Moshchevitin, “Image of the Cartesian Product of Cantor $\tau$-Sets under a Smooth Map”, Mat. Zametki, 68:6 (2000),  948–950  mathnet  mathscinet  zmath  elib; Math. Notes, 68:6 (2000), 803–805  isi
20. N. G. Moshchevitin, “Best simultaneous approximations: norms, signatures, and asymptotic directions”, Mat. Zametki, 67:5 (2000),  730–737  mathnet  mathscinet  zmath; Math. Notes, 67:5 (2000), 618–624  isi
21. N. G. Moshchevitin, “On continued fractions and almost arithmetic progressions”, Uspekhi Mat. Nauk, 55:1(331) (2000),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:1 (2000), 182–183  isi  scopus
1999
22. N. G. Moshchevitin, “On the $\tau$-property of continua”, Uspekhi Mat. Nauk, 54:3(327) (1999),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 638–639  isi  scopus
1998
23. N. G. Moshchevitin, “Differential equations with almost periodic or conditionally periodic coefficients: Recurrence and reducibility”, Mat. Zametki, 64:2 (1998),  229–237  mathnet  mathscinet  zmath; Math. Notes, 64:2 (1998), 194–201  isi
24. N. G. Moshchevitin, “Recurrence of the integral of a smooth conditionally periodic function”, Mat. Zametki, 63:5 (1998),  737–748  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 648–657  isi
25. N. G. Moshchevitin, “On a theorem of Poincare”, Uspekhi Mat. Nauk, 53:1(319) (1998),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 219–220  isi  scopus
1997
26. N. G. Moshchevitin, “On simultaneous Diophantine approximations. Vectors of given Diophantine type”, Mat. Zametki, 61:5 (1997),  706–716  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 590–599  isi
27. N. G. Moshchevitin, “On a theorem of M. Hall”, Uspekhi Mat. Nauk, 52:6(318) (1997),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1312–1313  isi  scopus
1996
28. N. G. Moshchevitin, “On best simultaneous approximations”, Uspekhi Mat. Nauk, 51:6(312) (1996),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1214–1215  isi  scopus
29. S. V. Konyagin, N. G. Moshchevitin, “The representation of rational numbers by terminating continued fractions”, Uspekhi Mat. Nauk, 51:4(310) (1996),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 736–738  isi  scopus
1995
30. N. G. Moshchevitin, “Recurrence of the integral of a smooth three-frequency conditionally periodic function”, Mat. Zametki, 58:5 (1995),  723–735  mathnet  mathscinet  zmath; Math. Notes, 58:5 (1995), 1187–1196  isi
31. N. G. Moshchevitin, “The defect of an admissible octahedron in a lattice”, Mat. Zametki, 58:4 (1995),  558–568  mathnet  mathscinet  zmath; Math. Notes, 58:4 (1995), 1066–1073  isi
32. N. G. Moshchevitin, “Distribution of values of linear functions and asymptotic behavior of trajectories of some dynamical systems”, Mat. Zametki, 58:3 (1995),  394–410  mathnet  mathscinet  zmath; Math. Notes, 58:3 (1995), 948–959  isi
1992
33. N. G. Moshchevitin, “Simultaneous approximation of algebraic numbers”, Mat. Zametki, 51:5 (1992),  72–80  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 473–478  isi
1991
34. N. G. Moshchevitin, “Problem of behavior of an integral of a conditionally periodic function”, Mat. Zametki, 50:3 (1991),  97–106  mathnet  mathscinet  zmath; Math. Notes, 50:3 (1991), 945–952  isi
35. N. G. Moshchevitin, “Nonrecursiveness of the integral of a conditionally periodic function”, Mat. Zametki, 49:6 (1991),  138–140  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 650–652  isi
36. N. G. Moshchevitin, “Existence and smoothness of the integral of a Hamiltonian system of a certain form”, Mat. Zametki, 49:5 (1991),  80–85  mathnet  mathscinet  zmath; Math. Notes, 49:5 (1991), 498–501  isi

1994
37. N. G. Moshchevitin, “Letter to the editor”, Mat. Zametki, 56:5 (1994),  141–142  mathnet  zmath; Math. Notes, 56:5 (1994), 1193–1194

Presentations in Math-Net.Ru
1. Functions of irrationality measure and Diophantine spectra
N. G. Moshchevitin
XVI International Conference «Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history» dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 17, 2019 09:50
2. Проблема Зарембы и аддитивная комбинаторика
B. Murphy, N. G. Moshchevitin, I. D. Shkredov
Dynamical systems and differential equations
February 25, 2019 18:30
3. Проблема Зарембы и аддитивная комбинаторика
I. D. Shkredov, N. G. Moshchevitin,

November 12, 2018
4. Диофантовы приближения и квадратичные формы
N. G. Moshchevitin
MIPT Interdepartmental Seminar on Discrete Mathematics
October 3, 2018 18:30
5. О Канторовых множествах, проблеме Заремба и модульной гиперболе
N. G. Moshchevitin
Contemporary Problems in Number Theory
May 10, 2018 12:45
6. О параметрической геометрии чисел и диофантовых экспонентах
N. G. Moshchevitin
Dynamical systems and differential equations
April 23, 2018 18:30
7. On irrationality measure functions
N. G. Moshchevitin
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 23, 2017 12:40   
8. Нули рациональных квадратичных форм
N. G. Moshchevitin
MIPT Interdepartmental Seminar on Discrete Mathematics
February 25, 2016 18:30
9. Cassels' theorem on small zeros of quadratic forms revisited
N. G. Moshchevitin
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 30, 2016 13:00
10. Положительно определенные квадратичные формы и рациональные числа
N. G. Moshchevitin
Contemporary Problems in Number Theory
November 19, 2015 12:45
11. On some Diophantine spectra
N. G. Moshchevitin
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 30, 2015 15:00   
12. Меры иррациональности и диофантовы спектры
N. G. Moshchevitin
MIPT Interdepartmental Seminar on Discrete Mathematics
September 24, 2014 18:30
13. Continued fractions and theorems of Hall and Freiman
N. G. Moshchevitin
Problems of additive combinatorics and number theory
June 10, 2014 13:00   
14. Дерево Фарея
N. G. Moshchevitin
MIPT Interdepartmental Seminar on Discrete Mathematics
March 13, 2013   
15. О второй функции Минковского
N. G. Moshchevitin
Contemporary Problems in Number Theory
April 5, 2012 12:45
16. Теорема Лорана–Ногуеры о действии $SL_2(\mathbb{Z})$
N. G. Moshchevitin
Contemporary Problems in Number Theory
April 5, 2012 12:45
17. О некоторых нерешенных проблемах теории диофантовых приближений
N. G. Moshchevitin
Meetings of the Moscow Mathematical Society
April 3, 2012 18:30
18. Решение проблемы Шмидта
N. G. Moshchevitin
Contemporary Problems in Number Theory
October 6, 2011 12:45
19. Counterexample to W.M. Schmidt's conjecture about positive integers
N. G. Moshchevitin
Moscow Seminar on the Number Theory
September 23, 2011 18:30
20. Open problems in Diophantine approximations
N. G. Moshchevitin
Contemporary Problems in Number Theory
May 26, 2011 12:45
21. Open problems in Diophantine approximations
N. G. Moshchevitin
Contemporary Problems in Number Theory
May 19, 2011 12:45
22. Open problems in Diophantine approximations
N. G. Moshchevitin
Contemporary Problems in Number Theory
May 12, 2011 12:45
23. Николай Михайлович Коробов и его математика
N. G. Moshchevitin
Meetings of the Moscow Mathematical Society
April 6, 2010
24. Задачи теории диофантовых приближений
N. G. Moshchevitin
Seminar of the Department of Algebra
September 29, 2009 15:00
25. Geometry of Diophantine approximations
N. G. Moshchevitin
Meetings of the St. Petersburg Mathematical Society
September 30, 2008
26. Многочастотные динамические системы
N. G. Moshchevitin
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
December 14, 2001 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019